Results 1 to 4 of 4

Thread: Hi need some advice

  1. #1
    Join Date
    Sep 2009
    Location
    London, UK
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Unhappy Hi need some advice

    Hi
    I have had Lupus for 16 years and been on Pred all of that time, been on some high doses but not often my body seems to like about 3.5mg. I have been trying to reduce them and have been doing really well is has taken 3 months to cut down to 2.5mg, but the last week I have started to suffer not so much with joint pains but muscle pains and every day wake up with another pain like today in my buttocks very strange but very painful so got pains in the muscles in my back shoulders and knees today, and pains in my chest. My g.p and consultant just say to me do whatever with your steroids so I dont get any support and I think my family have just had enough with me moaning.

    I really want to get off the pred and am so confused shall I just go back up to 3.5mg and be well or stick at it but fed up with taking the pain killers, just feel so weak and tired.

    Thank you

  2. #2
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 80 Times in 69 Posts

    Default

    hi carp10,

    I welcome you to our "family of the sky". So sorry that you have been battling this disease for 16 years...that is a long time.

    I do not take prednisone, but i have seen many conversations here about people trying to taper off, and the various difficulties. I am sure that some of the knowledgeable members here will be along very soon to help with your question.

    again, welcome, members of WHL are always here for each other.
    Phyllis

    share a smile today

  3. #3
    Join Date
    Jan 2009
    Location
    New Hampshire
    Posts
    340
    Thanks
    0
    Thanked 3 Times in 2 Posts

    Default

    Hi Carp Welcome,

    I am sorry you are suffering. I did not tolerate prednisone well as it completely killed by immune system and I got constantly sick so I got off of it after 1 month. The weaning down may b e causing you to feel more pain. You do need to see a doctor that cares about your pain and telss you something other than just take your prednisone. I hope you get the answers you need and feel better soon.
    Spanglishqueen AKA Brenda or "B"

  4. #4
    Join Date
    Feb 2009
    Location
    Port O'Connor, Tx
    Posts
    175
    Thanks
    4
    Thanked 1 Time in 1 Post

    Default

    Like I said in another thread. I don't think much of the meds doctors put people on.

    If I were you and lived in the UK I would find me a good horse trainer and talk to them about your muscle pain. Remember people put tons of money into their horses health and get treated better than most humans. I've got a good liniment that is great for muscle pain. Don't think you could find the ingredient over there. Very simple, 1/3rd alcohol 1/3 DMSO and 1/3 Absorbine Veterinary Liniment. Mix all three together and rub on the area affected. The DMSO is the caring agent. If it feel to hot cut with more alcohol.

    Only problem is your breath will be like you just eat a bunch of garlic. But who cares as long as it helps.

    Remember doctors are practicing medicine. Veterinarian aren't they know medicine.
    Last edited by Grime; 09-13-2009 at 09:53 AM.


    Sitting on the beach drinking lemonade.
    Fair wind and following seas.
    David

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •